# SDR UALA2013052003451

- Difficulty date: May 19, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 92,876 hours, 14,750 cycles
- Engine: Pwa PW4060
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480014
- Part serial: 438
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD WINDSHIELD DELAMINATED ON F/O SIDE.  INSTALLED R1 WINDOW IAW AMM 56-11-01.
